×

Über die Cantorschen Reihen. (German) Zbl 0157.09904


MSC:

11K55 Metric theory of other algorithms and expansions; measure and Hausdorff dimension

Keywords:

Cantor series
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] G. Cantor: Über die einfache Zahlensysteme. Zeitschrift für Math. und Physik 14 (1869). · JFM 02.0085.01
[2] A. Rényi: A számjegyek eloszlása valós számok Cantor-féle elöállításaiban. Mat. Lap. VII (1956), 77-100.
[3] O. Perron: Irrationalzahlen. Berlin-Leipzig, 1921. · JFM 48.0190.05
[4] H. G. Eggleston: Sets of fractional dimensions which occur in some problems of number theory. Proc. Lond. Math. Soc. 54 (1951), 42-93. · Zbl 0045.16603
[5] T. Šalát: О мере Хаусдорфа линейных множеств. Czechosl. Math. J. 11 (86) (1961), 24- 56.
[6] А. А. Бухштаб: Теория чисел. Москва, 1960. · Zbl 1004.90500
[7] T. Šalát: Cantorsche Entwicklungen der reellen Zahlen und das Hausdorffsche Mass. Publ. Math. Inst. Hung. Acad. Sci. VI (1961), 15-41. · Zbl 0119.28502
[8] E. Best: On sets of fractional dimension III. Proc. Lond. Math. Soc. 47 (1942), 436-454. · Zbl 0028.35102
[9] A. Gierl: Über das Hausdorffsche Mass gewisser Punktmengen in der Zifferntheorie. Jour. rein. u. angew. Math. 202 (1959), 183-195. · Zbl 0095.26405
[10] T. Šalát: Eine metrische Eigenschaft der Cantorschen Entwicklungen der reellen Zahlen und Irrationalitätskriterien. Czechosl. Math. J. 14 (89), (1964), 254-266. · Zbl 0139.27905
[11] F. Erdös A. Rényi: On Cantor’s series with convergent \(\sum (\frac{1}{q_n})\). Ann Univ. Sci. Budap. de Roi. Eötvös nom. II (1959), 93-109. · Zbl 0095.26501
[12] H. H. Ostmann: Additive Zahlentheorie I. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956. · Zbl 0072.03101
[13] T. Šalát: A remark on normal numbers. Revue roumaine de math. pures et appl. XI (1966), 53-56. · Zbl 0178.38001
[14] K. Kuratowski: Topologie I. Warszawa, 1958. · Zbl 0078.14603
[15] P. Erdös A.Renyi: Some futher statistical properties of the digits in Cantor’s series. Acta math. acad. sci. Hung. X (1959), 21-29.
[16] T. Šalát: Über die Hausdorffsche Dimension der Menge der Zahlen mit beschränkten Folgen von Ziffern in Cantorschen Entwicklungen. Czechosl. Math. J. 15 (90), (1965), 540-552. · Zbl 0139.28001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.